Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 21, 2014, 03:33:50 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 642846
  • Total Topics: 48904
  • Online Today: 213
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 173
Total: 176

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Another cholesterol question (Pravastatin)  (Read 1788 times)

0 Members and 1 Guest are viewing this topic.

Offline randym431

  • Member
  • Posts: 1,125
Another cholesterol question (Pravastatin)
« on: November 20, 2006, 10:16:53 AM »
Good morning kids...
Just a question and maybe a little help to others. I wondered if anyone else takes pavastatin to lower cholesterol? I started it two weeks ago. Dont know how good its working yet, but it DOES seem to amplify the sustiva side effects quite a bit. Something I'm not use to. Since sustiva, before pravastatin, sustiva did not bother me much as to side effects.
Another thing I have noticed is I have gained weight. Since so many here ask how they can gain their weight back or gain more weight, pravastatin seems to do that. My normal weight before hiv was 190-ish #. then hiv devastation I was down to 153# when I went on meds.
Once the meds kicked in I slowly gained back up to 175# (that I was very happy with, and a normal weight for my size). I was stable around 180# in cruise control (a term the doc used for doing well on meds). But after two weeks on pravastatin I noticed I jumped up to 187# in the two weeks. To me its a bit of a concern but may be a source of weight gain for those that need or want to gain their weight back...?

I also did a google on pravastatin, and it was once in a trial for actually helping hiv+ folks with regaining their face, arm and leg weight loss back. The trial said it did not do that very well and the trial failed as an option. Well all I can say, it seems to work for me. But not something I need.
A little strange I thought.
http://www.natap.org/2005/adverse/adverse_7.htm
Anyone else taking pravastatin AND sustiva have issues?
« Last Edit: November 20, 2006, 10:35:31 AM by randym431 »

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.